NEW STUDY! Parasym Plus™ for Multiple Sclerosis › Forums › PrettyIll.com Discussion › POTS › Confused and need advice and help.
- This topic has 1 reply, 1 voice, and was last updated 6 years, 7 months ago by Dr. Diana.
September 28, 2016 at 10:17 am #1045NaturegirlParticipant
I was diagnosed in 2011 with Pots by Dr. Grubb.
I came back home to my normal cardio and no drug treatment worked as the side effects of Beta blockers dropped my bp like a hot pota and left me gasping for air.
I went through the standard Pots drugs as well and could not tolerate any with out the side effects being worse than the condition.
Cut to present day and had a echo and showed left ventricle diastolic dysfunction stage 1.
I am frustrated as my cardio says it is caused by my Pots.
Was told I had to exercise for sure because if not it will get worse.
My symptoms our showing more now and my only guess is it from years of uncontrolled heart rate being that quick trigger.
It used to be only when I was up and moving that I was short of breath and spells of dizziness and headaches but now I am notice trying to sleep, I have break through spells of feeling as if I am holding my breath. Like the air is not cycling in my chest as it should.
As many Pots people no we need exercise but sometimes between shortness of breath and fatigue it is a uphill battle.
Yesterday was first day trying to do a small work that I had chest pain too.
Anyone one else been diagnosed with diastolic dysfunction on left side?
Also, Has anyone tried pediatric doses of meds when adult versions our to harsh?October 3, 2016 at 1:25 pm #6026Dr. DianaKeymaster
Hi Naturegirl, I don’t think your journey is unusual, honestly — it sounds so much like mine! Perhaps you know that left ventricular diastolic dysfunction (LVDD) was one of my areas of research, as I found it also affected many MS patients. My research poster on this is on the research page at POTSCare.com (cut and paste:http://www.potscare.com/research/ ), suggesting a possible etiology (and various potential treatments). When I had LVDD, it was bad enough to need diuretics to keep me from wheezing at night time. Although it is unclear what medication helped with my LVDD, it did go away, although it took a few years. I think that gives us all hope, don’t you? As far as pediatric doses of medications, that used to be, too. I teased my doctors that for my first dose, I would just sniff the medication. Higher doses meant I licked the pill. lol
- You must be logged in to reply to this topic.